Anonymous
Anonymous asked in HealthWomen's Health · 12 months ago

Trimethoprim and birth control?

Hiya I have a UTI

And have been given 3 days of Trimethoprim.

I forgot to ask if this will affect the effectivity of my birth control pill (combined)

NHS website says it won't affect with the pill or emergency contraception.

The Dr and pharmacist didn't mention anything either and can see what I'm on.

Has anyone else got any idea?

2 Answers

Relevance
  • Pippin
    Lv 7
    12 months ago
    Favorite Answer

    VERY few antibiotics have any effect.

    And antibiotics for UTIs tend to concentrate in the bladder with minimal systemic absorbtion, making them even less likely to cause issues

  • Tavy
    Lv 7
    12 months ago

    So the website says it OK and the Doctor and pharmacist said nothing, so what do you want from us?

Still have questions? Get your answers by asking now.